# SDR 2022FA0000124

- Difficulty date: August 5, 2021
- Submitted: February 24, 2022
- Operation: General aviation
- Aircraft: N695A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843782
- Aircraft time: 4,713 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stiffener
- Part number: 62086003
- Condition: Cracked
- Location: Zone 600
- Part time: 4,713 hours
- Component: Skin,, Piper
- Component part number: 38217005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING BOTTOM FORWARD INBOARD SKIN FORWARD STIFFENER CRACKED.
